# SDR FDEA201002020299

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 48,670 hours, 20,588 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GOT EICAS TE FLAP DISAGREE WITH FLAPS SHOWING BETWEEN 1 AND 5 DEGREES.  EXTENDED FLAPS BY ALT METHOD AND LANDED UNEVENTFULLY PREFORMED FIM 27-51-00 BIT TEST OF FSEU SHOWED LT WING ASYM INSPECTED IAW FIM LT WING TORQUE TUBES,  NO DAMAGE. INSPECTED AND CLEANED CONNECTOR  ON  LT & RT WING FLAP POSITION TRANSMITTER, NO DAMAGE.
